MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.amjcard.2004.03.017

Медицинская библиотека · The American journal of cardiology · 2004

Diffuse T-wave inversions associated with electroconvulsive therapy.

O'Brien Kevin E, Pastis Nicholas, Conti Jamie B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Electroconvulsive therapy (ECT) can lead to ST depression and arrhythmias in patients with coronary artery disease, most likely secondary to increased myocardial oxygen demand. This report describes a case of ECT-associated, global T-wave inversions in a patient with chronic atrial fibrillation treated with digoxin. Laboratory evaluation and echocardiography were normal. These T-wave changes may result from increased sympathetic activity associated with ECT. Prospective studies suggest that this finding may be seen in up to 4% of patients undergoing ECT.

Для цитирования: O'Brien Kevin E, Pastis Nicholas, Conti Jamie B. Diffuse T-wave inversions associated with electroconvulsive therapy.. The American journal of cardiology. 2004. DOI: 10.1016/j.amjcard.2004.03.017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.